ive been on vyvanse 60mg for about 6 months now, as well as aderall IR 20mg for abbout 2 months, the 1st 2 weeks i was on vyvanse i lost 22lbs, i weighed 195 6 months ago i now weigh 144 (im 6'1 and a guy.) is this unhealthy?
Why are you on two different adhd medications? no it doesnt sound to bad i guess it could be worse you could have lost like 50lbs but i see your concern its being tall thats the problem. Well if you dont feel comfortable losing this much weight see if there is meication the doctor can prescribe you to help you eat and put some weight back on. Some xanax should do the trick this medication makes you hungry and gives you the hungry feeling like marijuana would hope this helped good luck.
It seems like you weigh too little for your height. You should probably be in the 160lbs. area. Maybe you don't need another med just to eat. Try eating your favorite foods and try eating 4 or 5 times a day even when you are not hungry. I think your body can acclamate to any regular schedule you force on it. Good luck.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Is anyone on vyvanse? I'm thinkin about switching?
Posted 30 Sep 2011 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 20 Jul 2016 • 1 answer